# SDR ASAA2019011027726

- Difficulty date: January 10, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 47,051 hours, 14,012 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 90201801
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO HISTORY OF NR 2 ENGINE LOOP "A" NOT TESTING PROPERLY. GROUNDED - YES. FOUND CORE SECTION, TOP RIGHT ELEMENT LUG NEEDING REPLACEMENT. REPLACED BOTH CORE ELEMENTS PRECAUTIONARY PER AMM 26-11-01/401. OP-CHECKS REQUIRED. REPLACED TOP RIGHT ELEMENT LUG AND M1760, ENG RIGHT CORE FIRE DETECTOR ASSY REF AMM 26-11-01-400-802, OPS NML REF AMM 26-11-00-710-801 & WDM 26-11-11.
